# SDR CNMA2013100001

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 75,081 hours, 12,629 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Control Panel
- Part number: 285T05534
- Part serial: D00712
- Condition: Failed
- Location: Ils
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ILS TUNING KNOB NOT SECURE. SLIGHT BUMP WILL CHANGE COURSE BY 10 DEGREE. UNABLE TO PROCEED WITH ETOPS FLIGHT.  R & R ILS CONTROL PANEL IAW MM 34-31. OPS CHECKS GOOD.
